Tài liệu tham khảo |
Loại |
Chi tiết |
[2] Nguyễn Văn Khuê, Lê Mậu Hải (2004), Bài tập giải tích hàm, Nxb Đại học Quốc Gia Hà Nội |
Sách, tạp chí |
Tiêu đề: |
Bài tập giải tích hàm |
Tác giả: |
Nguyễn Văn Khuê, Lê Mậu Hải |
Nhà XB: |
Nxb Đại học Quốc Gia Hà Nội |
Năm: |
2004 |
|
[4] Đỗ Văn Lưu (1998), Tôpô đại cương, Nxb Khoa học Kỹ thuật, Hà Nội |
Sách, tạp chí |
Tiêu đề: |
Tôpô đại cương |
Tác giả: |
Đỗ Văn Lưu |
Nhà XB: |
Nxb Khoa học Kỹ thuật |
Năm: |
1998 |
|
[5] Nguyễn Xuân Liêm (2002), Giải tích hàm, Nxb Giáo dục |
Sách, tạp chí |
Tiêu đề: |
Giải tích hàm |
Tác giả: |
Nguyễn Xuân Liêm |
Nhà XB: |
Nxb Giáo dục |
Năm: |
2002 |
|
[7] Bynum, W.L. (1972), A Class of Banach spaces lacking normal structure, Compositio Math, (25),233-236 |
Sách, tạp chí |
Tiêu đề: |
A Class of Banach spaces lacking normal structure |
Tác giả: |
W.L. Bynum |
Nhà XB: |
Compositio Math |
Năm: |
1972 |
|
[9] Clarkson, J.A. (1936),Uniformly convex spaces, Trans. Amer. Soc, (40), 396 - 414 |
Sách, tạp chí |
Tiêu đề: |
Uniformly convex spaces |
Tác giả: |
J.A. Clarkson |
Nhà XB: |
Trans. Amer. Soc |
Năm: |
1936 |
|
[10] Day, M. M, James, R. C and Swaminathan, S. (1971),Normed lin- ear spaces that are uniformly convex in every direction, Can. J.Math, (23), 1051- 1059 |
Sách, tạp chí |
Tiêu đề: |
Normed linear spaces that are uniformly convex in every direction |
Tác giả: |
M. M. Day, R. C. James, S. Swaminathan |
Nhà XB: |
Can. J. Math |
Năm: |
1971 |
|
[13] Enflo, P. (1972),Banach spaces which can be given an equivalent uniformly convex norm, Israel J. Math, (13), 281-288 |
Sách, tạp chí |
Tiêu đề: |
Banach spaces which can be given an equivalent uniformly convex norm |
Tác giả: |
Enflo, P |
Nhà XB: |
Israel J. Math |
Năm: |
1972 |
|
[14] James. R. C. (1964)Umiformly non-square Banach spaces, Ann.Math, (80), 542 - 550 |
Sách, tạp chí |
Tiêu đề: |
Umiformly non-square Banach spaces |
Tác giả: |
James. R. C |
Nhà XB: |
Ann.Math |
Năm: |
1964 |
|
[16] Ha Duc Vuong (2006), “A fixed point theorem for nonexpansive mappings in locally convex spaces”, Vietnam Journal of Mathe- matics, 34 (2), 149 – 155 |
Sách, tạp chí |
Tiêu đề: |
A fixed point theorem for nonexpansive mappings in locally convex spaces |
Tác giả: |
Ha Duc Vuong |
Nhà XB: |
Vietnam Journal of Mathematics |
Năm: |
2006 |
|
[1] Nguyễn Phụ Hy (2006), Giải tích hàm, Nxb Khoa học và kỹ thuật |
Khác |
|
[3] Đỗ Văn Lưu(1999), Giải tích hàm, Nxb Khoa học và kỹ thuật Hà Nội |
Khác |
|
[6] Hoàng Tụy (2005), Hàm thực và giải tích hàm, Nxb Đại học Quốc Gia Hà Nội.[B] Tài liệu tiếng Anh |
Khác |
|
[8] Bynum, W.L. (1980), Normal structure coefficients for Banach spaces, Pacific J. Math, (86), 427- 436 |
Khác |
|
[11] Dvoretsky, A. (1961),Some results on convex bodies and Banach spaces, Poc. Int. Symp linear Spaces, Jerusalem, 1960, Jerusalem Academic Press, Jerusalem; pp.123-160 |
Khác |
|
[12] Goebel, K. and Kirk, W. A. (1990), Topics in metric fixed point theory, Cambridge studies in advanced mathematics, Cambridge University Press, Cambridge |
Khác |
|
[15] Đo Hong Tan and Ha Duc Vuong (2002),On eventually and asymp- totically Lipschitzian mappings, Vietnam Journal of Mat., 30 (1), 31 - 42 |
Khác |
|